# SDR USAA2009121493336

- Difficulty date: December 13, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 69,246 hours, 47,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 65C270956
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RON - SNA - EEL - NUMEROUS AFT CABIN EMERGENCY LIGHTS ARE INOPERATIVE.  REPLACED CHARGER ASSEMBLY AND BATTERY AFT LEFT GALLEY POSITION IAW B737-300 AMM 33-51-51-2.
